# SDR 95ZZZX6438

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2057Y
- Make and model: Cessna 172D
- Aircraft serial: 49557
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Assy
- Part number: 05320019
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS AT LIGHTENING HOLE IN CENTER SECTION OF FRONT SPAR AND REINFORCEMENT SPAR OF HORIZONTAL STABILIZER.  SUSPECT CAUSE - IMPROPER GROUND HANDLING.  RECOMMENDATION - USE TOW BAR.
